Dynamics of a prey-predator system with modified Leslie-Gower and Holling type Ⅱ schemes incorporating a prey refuge - Archive ouverte HAL Access content directly
Journal Articles Discrete and Continuous Dynamical Systems - Series B Year : 2019

Dynamics of a prey-predator system with modified Leslie-Gower and Holling type Ⅱ schemes incorporating a prey refuge

Abstract

We study a modified version of a prey-predator system with modified Leslie-Gower and Holling type Ⅱ functional responses studied by M.A. Aziz-Alaoui and M. Daher-Okiye. The modification consists in incorporating a refuge for preys, and substantially complicates the dynamics of the system. We study the local and global dynamics and the existence of cycles. We also investigate conditions for extinction or existence of a stationary distribution, in the case of a stochastic perturbation of the system
Fichier principal
Vignette du fichier
proie-predateur-HAL (1).pdf (1.01 Mo) Télécharger le fichier
Loading...

Dates and versions

hal-02189210 , version 1 (06-07-2020)

Identifiers

Cite

Safia Slimani, Paul Raynaud de Fitte, Islam Boussaada. Dynamics of a prey-predator system with modified Leslie-Gower and Holling type Ⅱ schemes incorporating a prey refuge. Discrete and Continuous Dynamical Systems - Series B, 2019, 24 (9), pp.5003-5039. ⟨10.3934/dcdsb.2019042⟩. ⟨hal-02189210⟩
92 View
97 Download

Altmetric

Share

Gmail Facebook X LinkedIn More